| Model Number |
20E |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to a faulty therapy pcb assembly.Stryker replaced the device's therapy pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device is not recognizing the connected therapy cable.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.